Couldn't find what you looking for?

TRY OUR SEARCH!

hi everyone, for a while ive been in a bit of a tricky situation.

at the beggining of the year the doctor gave me a depo provera shot (3 month contraceptive shot) and a week before it ended i started spotting for 2 days then got a heavy period, my period usually last for 3 days and is so light i dont have to wear a pad or tampon i just wipe when i go to the toilet and have no pain or slight pain, at tafe i was crippled over with pains in my stomach and lower back and bled through a regular tampon onto the seat, when i got home i pulled my tampon out something fell into the toilet (i didnt see it cause i flushed before checking) and this thick piece or greyish chicken skin looking thing was on my tampon it had red blotches on it, after some research i was guessing this was a misscarriage but before going on the depo shot i didnt check to see if i was regnant so i dont know can anyone confirm what it is? anyway story goes on after that i have not had any bleed whats so ever it has now been 5 months since that happened i have not taken another shot or anything, the doctor has put me back on the pill after a blood pregnancy test which came out negative i am on my second month and had no period in the 2 week break i gave between my monthly pill packets (would anyone know why i still dont have my period after so long?) but my boyfriend and i stupidly got caught in the moment and had sex 3 times in 2 days without a condom (as i am allergic to them) while i was on the 2 week break from the pill. what are the chances i could be pregnant from this seeing as i havent had my period for so long? also another thing lately when i have an orgasm and cum it burns, could i have some kind of urinry tract infection or something (definitely not an sti) thanks guys i really appreciate the help

Loading...

Hi honey! When a doctor gives the depo shot they HAVE to take a pregnancy test - if not they are completely liable - so this would have been done, and it would have been negative! So with the Depo your periods are SO light - due to the concoction of hormones! When you get close to the end of the injection your uterine lining starts to build up again (as there are less hormones stopping it) and cramping can start etc.! Without estrogen, your lining will be VERY chunky! And thus people passing flesh colored or grey colored "bits" and think this is a miscarriage! Also they will have a LOT of pain from this - as you are passing chunks instead of liquid! NOW Depo is only 99% effective, so in that time you COULD have become pregnant and the hormones made you misscary! I don't think this is the case however! And I have talked to MANY women on here who have had complications with their periods for MONTHS after stopping the Depo Shot! And also you need to think about what the pill does - it thins out your lining, and also stopped ovulation - so you could actually be on a concoction of hormones, that stops your periods - which many ask for! You could have a urinary tract infection or vaginitis because when you ejaculate the Skenes Gland is next to your urethra and bladder, but the gland opens up into the vagina! And it is an inoxuous liquid - so I have a feeling that you have a slight infection or even an infected ovary! I would really like you to get a good checkup and and internal vaginal ultrasound - just to get all the areas checked! Along with all your body has been given I think it's time to have a good checkup! Please let me know what the doctors say, and good luck and health!
Reply

Loading...